Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of convolution integral equations and systems of such equations

Author: J. G. Jones
Journal: Math. Comp. 15 (1961), 131-142
MSC: Primary 65.00
MathSciNet review: 0122001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. N. Nielsen & W. C. Pitts, ``General theory of wave-drag reduction for combinations employing quasi-cylindrical bodies with an application to swept wing and body combinations,'' NACA TN 3722, National Advisory Committee for Aeronautics, Washington, D. C., September 1956.
  • [2] J. G. Jones, ``A method for designing body shape to produce prescribed pressure distributions on wing-body combinations at supersonic speeds,'' (to be published as (British) ARC Current Paper).
  • [3] L. Fox & E. T. Goodwin, ``The numerical solution of non-singular linear integral equations,'' Philos. Trans. Roy. Soc. London, Ser. A, v. 245, February 1953. MR 0054355 (14:908f)
  • [4] W. E. Milne, Numerical Solution of Differential Equations, John Wiley & Sons, Inc., New York, 1953. MR 0068321 (16:864c)
  • [5] D. R. Hartree, Numerical Analysis, Oxford University Press, London, 1952. MR 0052871 (14:690f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society